# SDR CA131126009

- Difficulty date: November 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 61,648 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Fractured
- Location: Left Spoiler
- Part time: 61,385 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) CREW REPORTED LOSS OF BRAKE PRESSURE WITH THE SELECTION OF SPOILERS ALSO THE HYDRAULIC ISO VALVE LIGHT CAME ON.  VISIBLE HYDRAULIC LEAK IN THE LT WING/NACELLE AREA. MAINTENANCE DISCOVERED THAT THE LT, INBD SPOILER ACTUATOR HOUSING WAS FRACTURED. THE ACTUATOR WAS REPLACED IAW AMM 27-14-05.
